# SDR C2XA08SH119

- Difficulty date: September 10, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SHEAR CLIP AT FR 65 CARGO DOOR CUT OUT HAS CORROSION. MX REPAIRED FRAME 65 CARGO DOOR CUTOUT LOWER CORNER SHEAR CLIP IAW EC5330-01458. THE ACFT WAS APPROVED TO RETURN FOR SERVICE. (K)
